Aspirin ® Plus C effervescent tablets ascorbic acid (vitamin C) acetylsalicylic acid
Active ingredients: acetylsalicylic acid, ascorbic acid (vitamin C)
Areas of application: Mild to moderately severe pain such as headache; Toothache; Menstrual pain; painful complaints that occur as part of a cold (e.g. headache, sore throat and body aches); Fever. Please note the information for children.
Note: Contains sodium compounds. Note leaflet. In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!
For ascorbic acid (vitamin C) information on risks and side effects, read the package insert and ask your doctor or pharmacist. In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!
Bayer Vital GmbH, 51368 Leverkusen, Germany
The advantages acetylsalicylic acid at a glance:
• Fizzy and quick against cold-related complaints (headache, sore throat and body aches) and fever
• With the plus of vitamin C
• Dissolves the effervescent tablet for an active ingredient activation already in the water and thus a quick absorption of the active ingredient by the body
• Rapid improvement of well-being and good tolerance
The effervescent tablet Aspirin ®Plus C ascorbic acid (vitamin C) provides quick help with mild to moderately severe pain in the context of a cold or fever. The active ingredient is released as soon as the tablet is dissolved in water, which means that it can be absorbed more quickly by the body. This fights pain and fever quickly and effectively. Another advantage: The Aspirin ® effervescent tablet has the plus of vitamin C; In addition to the pain-relieving active ingredient acetylsalicylic acid, it also contains ascorbic acid, also known as vitamin C.
- bubbly, fast against the cold pain
The area of application of Aspirin ® Plus C ascorbic acid (vitamin C) includes mild to moderately severe cold-related pain (headache, sore throat and body aches) as well as fever.
The dosage form as a practical effervescent tablet has many advantages: On the one hand, the active ingredient is already activated in the water and can thus be absorbed by the body more quickly. So-called buffer substances ensure the rapid dissolution of the active ingredient so that pain relief can be carried out quickly and effectively. In addition, by dissolving in water, liquid is consumed in addition to the agent. This is especially important if you have a cold. Active ingredients: • 400 mg acetylsalicylic acid (ASA) • 240 mg vitamin C (ascorbic acid) Mode of action: Aspirin ® Plus C contains two active ingredients: acetylsalicylic acid (ASA), which is in all Aspirin
-Products contains, and vitamin C. The acetylsalicylic acid has antipyretic, analgesic and anti-inflammatory properties. ASA is one of the so-called non-opioid pain relievers and non-steroidal anti-inflammatory drugs. What they have in common is that they inhibit the formation of prostaglandins (certain messenger substances). In this way, both the transmission and perception of pain in the brain and inflammation are inhibited - and the pain subsides. The acetylsalicylic acid also influences the temperature regulation center in the brain, which means that the fever drops.
Directions for use:
Aspirin ®Plus C ascorbic acid (vitamin C) must be completely dissolved in water before ingestion and then drunk immediately. The medicine should not be taken on an empty stomach.
The following dosages acetylsalicylic acid ascorbic acid (vitamin C) are recommended:
- For children from 9 to 12 years: single dose 1 effervescent tablet (total daily dose 3 effervescent tablets)
- For adolescents and adults: single dose 1-2 effervescent tablets (total daily dose 3-6 effervescent tablets)
If necessary, the single dose can be increased after four to eight hours (up to three times a day) to be repeated. The total daily dose must not be exceeded.
Further information acetylsalicylic acid, ascorbic acid (vitamin C) on the intake and dosage can be found in the package insert.
Possible interactions and further information:
When administering aspirin® Plus C ascorbic acid (vitamin C) there may be interactions. Attention should also be paid to the use during pregnancy and breastfeeding. Please refer to the instruction leaflet for further information.
Possible side effects:
As with all drugs, side effects are also possible with Aspirin ® Plus C ascorbic acid (vitamin C); these can - but do not have to - occur in everyone. You can find out more about the side effects and their frequency in the package insert.
In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!